TCM, The Dangers of Aspirin

Watch this video is on the dangers of aspirin.

Commonly allergens known as the salicylates. Aspirin, being acetylsalicylic acid, is a salicylate, and for those who are sensitive enough, it can produce especially severe allergic reactions, even life threatening and malignant ones.

Additionally, acetylsalicylic acid is quite irritating to the gastric mucosa (lining of the stomach). It can quite easily destroy the lining resulting in ulceration and gastric bleeding, which again, can be dangerous, even fatal. This is a unusually high risk for anyone who accidentally or intentionally takes an overdose of the drug.

One rare but hidden problem that often overlooked is that of drug-induced nutritional deficiencies. Aspirin is a glaring example of this problem. It is an ant nutrient. Aspirin marketed and prescribed for daily use to prevent heart attack, aspirin depletes the body of the lifesaving nutrient folic acid (as well as iron, potassium, sodium, and vitamin C). Symptoms of folic acid depletion include anemia, birth defects, elevated homocysteine (itself a significant risk factor for heart disease), headache, fatigue, hair loss, insomnia, diarrhea, and increased infection.

We do not get heart attacks because we do not have enough aspirin in our blood stream. We get heart attacks because we lack proper nutrition and appropriate lifestyles thus causing us to be hypercoagulable not to mention the inflammations in our blood streams adding to this condition.

We get heart attacks because we do not have enough magnesium in our blood stream. Magnesium dilates blood vessels, aids potassium absorption, acts as a natural blood thinner, and keeps your blood cells from clumping together causing thrombosis (clotting).

 

Leave a Reply

Your email address will not be published. Required fields are marked *

* Copy This Password *

* Type Or Paste Password Here *

Send me my free course